# SDR CALA2013123094025

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,371 hours, 14,737 cycles
- Engine: Pwa PW4060
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 2120012
- Part serial: 689
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST MISSING SEAT 35A.  INSTALLED LIFE VEST AT SEAT 35A, OK TO CONTINUE.
